Vol. 108, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on M1-spaces

Kuo Shih Kao

Vol. 108 (1983), No. 1, 121–128
Abstract

A mapping f : X Y is called quasi-open if the interior of f(U) is non-void for any non-void open subsets U of X. The main result in this paper is that the image of an M1-space under a quasi-open, countably bi-quotient closed mapping is an M1-space; it follows that the locally finite regular closed sum of M1-spaces is an M1-space.

Mathematical Subject Classification 2000
Primary: 54E20
Secondary: 54C10
Milestones
Received: 22 December 1981
Revised: 10 May 1982
Published: 1 September 1983
Authors
Kuo Shih Kao